Alert archive / California / Red Flag Warnings in 2011
Red Flag Warning 4, NWS Los Angeles, CA
NWS Los Angeles, CA issued this red flag warning at Oct 28, 2011, 8:47 AM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 8:47 AM PDT (15:47 UTC)
- Expired
- Oct 29, 2011, 3:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
065 WWUS86 KLOX 281547 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 847 AM PDT FRI OCT 28 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WITH A RIDGE ALOFT WILL CONTINUE TO BRING WIDESPREAD VERY DRY CONDITIONS AND AREAS OF GUSTY OFFSHORE WINDS THROUGH AT LEAST THIS AFTERNOON. HUMIDITIES OVER THE MOUNTAINS WILL REMAIN BELOW 15 PERCENT TODAY...WITH MANY AREAS UNDER 10 PERCENT. GUSTY OFFSHORE WINDS WILL PEAK JUST BEFORE NOON TODAY...THEN SLOWLY WEAKEN AFTER EARLY THIS AFTERNOON. THE VERY DRY CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...WITH POOR OVERNIGHT RECOVERIES IN THE MOUNTAINS. ALTHOUGH WINDS ARE EXPECTED TO WEAKEN SOME TONIGHT...THE RED FLAG WARNING FOR THE MOUNTAINS MAY NEED TO BE EXTENDED THROUGH SATURDAY IF THE WINDS REMAIN STRONG ENOUGH...AND A FIRE WEATHER WATCH HAS BEEN ISSUED TO ADDRESS THAT POSSIBILITY. CAZ253-254-290000- /O.NEW.KLOX.FW.W.0004.111028T1547Z-111029T0100Z/ /O.NEW.KLOX.FW.A.0005.111029T1300Z-111030T0100Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 847 AM PDT FRI OCT 28 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH MOST OF THIS AFTERNOON THEN WEAKEN SOME THROUGH THIS EVENING. ISOLATED GUSTS OVER 40 MPH ARE POSSIBLE THROUGH THE FAVORED CANYONS AND HILLS. AREAS OF NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS TO 30 MPH ARE POSSIBLE ON SATURDAY. * RELATIVE HUMIDITY...WIDESPREAD READINGS BELOW 10 PERCENT WILL CONTINUE THROUGH THE WEEKEND...WITH VERY POOR OVERNIGHT RECOVERIES UNDER 20 PERCENT. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR WITHIN THE NEXT 24 HOURS. THE COMBINATION OF GUSTY WINDS AND VERY LOW HUMIDITY...AS WELL AS DRY FUEL CONDITIONS... IS EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR 6 HOURS OR MORE...WHICH COULD RESULT IN EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT THERE IS THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ KITTELL FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
670 WWUS86 KLOX 282156 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 256 PM PDT FRI OCT 28 2011 ...RED FLAG WARNING IN EFFECT THROUGH SATURDAY AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WITH A RIDGE ALOFT WILL CONTINUE TO BRING WIDESPREAD VERY DRY CONDITIONS AND AREAS OF BREEZY OFFSHORE WINDS THROUGH SATURDAY AFTERNOON. MINIMUM HUMIDITIES OVER THE MOUNTAINS WILL REMAIN BELOW 10 PERCENT OVER MOST OF THE MOUNTAINS THROUGH SATURDAY AFTERNOON...WITH VERY POOR OVERNIGHT RECOVERIES. THE GUSTY NORTHEAST WINDS FROM TODAY WILL WEAKEN TONIGHT...BUT REMAIN BREEZY THROUGH SATURDAY AFTERNOON. CAZ253-254-290600- /O.CAN.KLOX.FW.A.0005.111029T1300Z-111030T0100Z/ /O.EXT.KLOX.FW.W.0004.000000T0000Z-111029T2200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 256 PM PDT FRI OCT 28 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 3 PM PDT SATURDAY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR GUSTY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY THROUGH SATURDAY AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES. THE PREVIOUS FIRE WEATHER WATCH HAS BEEN UPGRADED TO THIS RED FLAG WARNING. * WINDS...AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS AFTERNOON THEN WEAKEN THIS EVENING TO 10 TO 20 MPH WITH GUSTS TO 30 MPH...WHICH WILL THEN CONTINUE THROUGH SATURDAY AFTERNOON. * RELATIVE HUMIDITY...WIDESPREAD READINGS BELOW 10 PERCENT WILL CONTINUE THROUGH THE WEEKEND...WITH VERY POOR OVERNIGHT RECOVERIES UNDER 20 PERCENT. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS IS OCCURRING RIGHT NOW. THE COMBINATION OF BREEZY WINDS AND VERY LOW HUMIDITY...AS WELL AS DRY FUEL CONDITIONS...IS EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR 6 HOURS OR MORE...WHICH COULD RESULT IN EXTREME FIRE BEHAVIOR. && $$ KITTELL FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
545 WWUS86 KLOX 290257 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 757 PM PDT FRI OCT 28 2011 ...RED FLAG WARNING IN EFFECT THROUGH SATURDAY AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WITH A RIDGE ALOFT WILL CONTINUE TO BRING WIDESPREAD VERY DRY CONDITIONS AND AREAS OF BREEZY OFFSHORE WINDS THROUGH SATURDAY AFTERNOON. MINIMUM HUMIDITIES OVER THE MOUNTAINS WILL REMAIN BELOW 10 PERCENT OVER MOST OF THE MOUNTAINS THROUGH SATURDAY AFTERNOON...WITH VERY POOR OVERNIGHT RECOVERIES. CAZ253-254-291715- /O.CON.KLOX.FW.W.0004.000000T0000Z-111029T2200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 757 PM PDT FRI OCT 28 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS...AREAS OF NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED OVERNIGHT THROUGH THE PASSES AND CANYONS...WHICH WILL THEN CONTINUE THROUGH SATURDAY AFTERNOON. * RELATIVE HUMIDITY...WIDESPREAD READINGS BELOW 10 PERCENT WILL CONTINUE THROUGH THE WEEKEND...WITH VERY POOR OVERNIGHT RECOVERIES UNDER 20 PERCENT. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS IS OCCURRING RIGHT NOW. THE COMBINATION OF BREEZY WINDS AND VERY LOW HUMIDITY...AS WELL AS DRY FUEL CONDITIONS...IS EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR 6 HOURS OR MORE...WHICH COULD RESULT IN EXTREME FIRE BEHAVIOR. && $$ SIRARD FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
158 WWUS86 KLOX 291604 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 AM PDT SAT OCT 29 2011 ...RED FLAG WARNING IN EFFECT UNTIL 3 PM THIS AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WITH A RIDGE ALOFT WILL CONTINUE TO BRING VERY WARM AND DRY CONDITIONS THROUGH THE WEEKEND. THERE WILL BE WIDESPREAD SINGLE DIGIT HUMIDITIES IN THE MOUNTAINS THROUGH SUNDAY...WITH VERY POOR OVERNIGHT RECOVERIES. OFFSHORE WINDS GUSTING UP TO 30 MPH TODAY IN COMBINATION WITH THE VERY DRY CONDITIONS HAS PROMPTED THIS RED FLAG WARNING FOR THE MOUNTINGS. IF THE OFFSHORE WINDS REMAIN SUFFICIENTLY STRONG INTO SUNDAY...THE RED FLAG WARNING MAY NEED TO BE EXTENDED FOR THE MOUNTAINS. CAZ253-254-292200- /O.CON.KLOX.FW.W.0004.000000T0000Z-111029T2200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 904 AM PDT SAT OCT 29 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...AREAS OF NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS...DIMINISHING LATE THIS AFTERNOON. * RELATIVE HUMIDITY...WIDESPREAD READINGS BELOW 10 PERCENT WILL CONTINUE THROUGH THE WEEKEND...WITH VERY POOR OVERNIGHT RECOVERIES UNDER 20 PERCENT. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS IS OCCURRING RIGHT NOW. THE COMBINATION OF BREEZY WINDS AND VERY LOW HUMIDITY...AS WELL AS DRY FUEL CONDITIONS...IS EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR 6 HOURS OR MORE...WHICH COULD RESULT IN EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
982 WWUS86 KLOX 292211 RFWLOX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 311 PM PDT SAT OCT 29 2011 ...RED FLAG WARNING IN EFFECT UNTIL 3 PM SUNDAY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... .AN UPPER LEVEL HIGH PRESSURE SYSTEM COMBINED WITH WEAK OFFSHORE FLOW NEAR THE SURFACE WILL CONTINUE TO BRING WARM AND VERY DRY CONDITIONS ACROSS INLAND AREAS THROUGH SUNDAY. THE MOST CRITICAL WEATHER CONDITIONS WILL CONTINUE TO BE IN THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS...WHERE OFFSHORE WINDS WILL CONTINUE TO GUST UP TO 30 MPH AT TIMES...ALONG WITH WIDESPREAD SINGLE DIGIT HUMIDITIES. AS A RESULT...THE RED FLAG WARNING IS BEING EXTENDED FOR THESE AREAS. CAZ253-254-300615- /O.EXP.KLOX.FW.W.0004.000000T0000Z-111029T2200Z/ /O.NEW.KLOX.FW.W.0005.111029T2211Z-111030T2200Z/ VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST- LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST- 311 PM PDT SAT OCT 29 2011 ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY FOR THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED FLAG WARNING FOR BREEZY OFFSHORE WINDS AND VERY LOW RELATIVE HUMIDITY...WHICH IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. * WINDS...AREAS OF NORTHEAST WINDS 10 TO 20 MPH WITH GUSTS UP TO 30 MPH CAN BE EXPECTED THROUGH THE PASSES AND CANYONS... DIMINISHING LATE SUNDAY AFTERNOON. * RELATIVE HUMIDITY...WIDESPREAD READINGS BELOW 10 PERCENT WILL CONTINUE THROUGH SUNDAY AFTERNOON...WITH VERY POOR OVERNIGHT RECOVERIES UNDER 20 PERCENT. * IMPACTS...IF FIRE IGNITION OCCURS...THERE COULD BE RAPID SPREAD OF WILDFIRE THAT WOULD LEAD TO A THREAT TO LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS IS OCCURRING RIGHT NOW. THE COMBINATION OF BREEZY WINDS AND VERY LOW HUMIDITY...AS WELL AS DRY FUEL CONDITIONS...IS EXPECTED TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR 6 HOURS OR MORE...WHICH COULD RESULT IN EXTREME FIRE BEHAVIOR. && $$ GOMBERG FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Oct 28, 3:28 AM PDT, 5 hours 19 minutes earlier.
Area forecast discussion, Oct 28, 3:28 AM PDT, 5 hours 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 328 AM PDT FRI OCT 28 2011 .SYNOPSIS... A WARM AND DRY AIR MASS WILL CONTINUE THROUGH WEEKEND AS AN OFFSHORE FLOW PATTERN REMAINS IN PLACE BENEATH UPPER-LEVEL HIGH PRESSURE. A WEAK LOW PRESSURE SYSTEM WILL APPROACH THE AREA EARLY NEXT WEEK BRINGING A COOLING TREND. A COOL...WET...AND UNSETTLED WEATHER PATTERN COULD DEVELOP LATE NEXT WEEK. && .SHORT TERM (TODAY-SUNDAY)... SURFACE GRADIENTS REMAIN OFFSHORE ACROSS THE AREA THIS MORNING BENEATH A BUILDING RIDGE OF HIGH PRESSURE. THE RIDGE WILL CONTINUE TO DOMINATE THE WEATHER PATTERN DESPITE A FEW RIPPLES MOVING OVER THE AREA THROUGH THE WEEKEND. THE WEAK DISTURBANCES WILL PREDOMINANTLY ONLY INCREASE HIGH LEVEL CLOUDINESS OVER THE NEXT SEVERAL DAYS. 850 MB AND 950 MB WINDS REMAIN SOLIDLY NORTHEAST THROUGHOUT THE PERIOD AND A WARM AIR MASS SHOULD CONTINUE. TEMPERATURES WERE WARMED SLIGHTLY FOR SATURDAY AND SUNDAY AS 1000-500 MB THICKNESS VALUES CLIMB AND 950 MB TEMPERATURES WARM. THE MOST PRONOUNCED WARMING WAS PLACED FOR THE LOCATIONS ALONG THE CENTRAL COAST OVER THE WEEKEND AS NAM BUFR TIME HEIGHTS SECTIONS INDICATE 975 MB WINDS INCREASING ACROSS THE AREA. LOCAL 4-KM WRF SOLUTIONS INDICATE SURFACE TEMPERATURES TO NEAR 90 DEGREES OVER THE INTERIOR CENTRAL COAST SECTIONS SUCH AS ATASCADERO AND THE FOOTHILLS LOCATIONS EAST OF SAN LUIS OBISPO. THE VALLEY AREAS WERE TWEAKED SLIGHTLY UP AND REMAIN ABOVE MOS GUIDANCE VALUES WITH OFFSHORE GRADIENTS CONTINUING TO WEAKEN AND THE AIR MASS STAGNATING. ONLY OTHER CONCERN FOR THE SHORT TERM IS IN REGARDS TO SURF. THERE WILL BE AN ASTRONOMICAL HIGH TIDE OF AROUND 7 FEET THIS MORNING AROUND 930 AM. ALTHOUGH THERE IS NO SIGNIFICANT TIDAL FLOW EXPECTED AS THE WEATHER WILL BE CALM AND SURF WILL NOT BE HIGH...THERE COULD BE A FEW BEACH PARKING LOTS AFFECTED WITH STANDING OCEAN WATER THIS MORNING. THE REASON FOR THIS SIGNIFICANT HIGH TIDE IS CAUSED BY THE LUNAR PEROGEE (OR THE MOON CLOSEST TO EARTH AND DURING THE NEW MOON PHASE). TIDES WILL REMAIN HIGHER THAN NORMAL OVER THE NEXT SEVERAL DAYS...BUT THE PEAK WILL OCCUR THIS MORNING. .LONG TERM (MONDAY-THURSDAY)... A WEAK TROUGH OF LOW PRESSURE WILL APPROACH THE REGION ON SUNDAY AND COMMENCE A COOLING TREND FOR EARLY NEXT WEEK. ONSHORE FLOW SHOULD REDEVELOP AHEAD OF WEAK COOL FRONT BOUNDARY DROPPING SOUTH DOWN ON MONDAY. THE BOUNDARY WILL WASH OUT OVER THE AREA MAINLY BRINGING THE MOST PRONOUNCED COOLING TO AREAS NORTH OF POINT CONCEPTION AND THE NORTHERN SLOPES OF THE MOUNTAINS. A PATTERN CHANGE COULD BE DEVELOPING FOR LATE NEXT WEEK AS BOTH ECMWF AND GFS SOLUTIONS PUSH A DECENT TROUGH SOUTH INTO SOUTHWESTERN CALIFORNIA. POPS WERE INCREASED ACROSS THE REGION FOR THE THURSDAY AND TEMPERATURES WERE TWEAKED DOWN...BUT THE MEDIUM RANGE MODELS ARE STRUGGLING WITH THE TIMING OF THE SYSTEM. AT THE VERY LEAST...A COOL AND CLOUDY WEATHER PATTERN SHOULD EXPECTED FOR LATE NEXT WEEK. && .AVIATION...28/1000Z. HIGH CONFIDENCE IN 12Z TAFS WITH VFR CONDITIONS EXPECTED THROUGH THE PERIOD. THERE IS A 20 PERCENT CHANCE THAT LOCALLY GUSTY EASTERLY WINDS WILL AFFECT KOXR...KVNY...KBUR...KPMD...AND KWJF THROUGH 18Z TODAY. KLAX...HIGH CONFIDENCE WITH 12Z TAF FOR CAVU CONDITIONS. 10 PERCENT CHANCE FOR EASTERLY WINDS TO 10 KT THROUGH 17Z. KBUR...HIGH CONFIIDENCE WITH 12Z TAF FOR CAVU CONDITIONS. THERE IS A 20 PERCENT CHANCE THAT EASTERLY WIND GUSTS WILL RISE ABOVE 10-15 KT THROUGH 18Z. && .LOX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY (SEE LAXNPWLOX). && PUBLIC...HALL/KAPLAN AVIATION...HALL/KAPLAN SYNOPSIS...HALL WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 28, 6:00 AM PDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT FRI OCT 28 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-291300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY COLD OVERNIGHT TEMPERATURES WILL OCCUR AGAIN THROUGH EARLY THIS MORNING ACROSS INTERIOR SECTIONS. * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 28, 8:47 AM PDT | Fire Weather Watch | LOX | 6 hr |
Nearby
Red Flag Warnings in California, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.